Anyone get over-heated from Warfarin?

I'm on Warfarin and Amiodarone (200mg twice a day) ready for Cardioversion next week. But since I started on Warfarin I get over-heated at night especially after getting up in the middle of the night and now with the Amiodarone it seems a lot worse - I feel as if I'm about to burst into flames. Can't sleep with bedclothes on but I hope as it gets colder it might be better? Any thoughts?

13 Replies

oldestnewest
  • I sure not the reason and probably ridiculously obvious but what's your age and are you male or female ?

    Fi

  • Thanks Freejbee

    I'm 73 years and male!

  • Well ,that's one theory totally blown out the window !!!!!!!!!!!!!!!!!!

    Fi

  • I am on the same meds as you although I take the Amioderone once per day! The Warfarin makes my skin itchy 24/7 and my face feels hot all the time....I told my cardiologist and his response was that is caused by being out in the sun too much without sunscreen! I have been using 50 plus sunscreen however symptoms are still the same. I live in Australia so there is plenty of sunshine here!

  • Thanks tibetan36. Even in the British winter sun still have to use sunscreen, but I don't think it's that. There must be something we can do.

  • I guess you have read Ian's reply below.....I will google side effects of Amioderone and see what they are!

    Cheers

    Barry

  • Hi Tibetan

    I think you are attributing the skins problems to the wrong drug, Amiodarone has a whole list of side effects and one of the most common is photosensitivity. Almost certainly down to the amiodarone for that one, and probably also the itchiness.

    In fact usually on Amiadarone they ask you to stay out of the sun completely, no so easy down under I imagine

    hope this helps

    Ian

  • Thanks Ian! Living in OZ we are subject to lots of sunlight! I am glad you mentioned it could be the Amioderone.....I am applying lots of sunscreen (50+) before I go outside now!

    Regards

    Barry

  • Feeling itchy is a well known reaction to many meds or combinations of them.

    Terjo

  • Not itchy - just hot. But hopefully the colder weather will be better! A lot of Warfarin users complain about being cold, I think I would prefer that sensation.

  • I too have this very warm almost flushing sensation it is most uncomfortable. I start the night all tucked in but legs and feet are always struggled out no matter how cold.

  • Me too, it's as bad a being menopausal. I get this awful pricking sensation too. I'm on amiodarone & warfarin and did think it was the amiodarone.

  • Thank you for all the comments everyone - moral is stay out of the sun and don't live in Australia! Actually, we did live in Australia until last year when we decided to come back - it was too hot and too much sun!

You may also like...